# SDR ABXA050039

- Difficulty date: March 2, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- Aircraft time: 52,134 hours, 47,073 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Contact
- Condition: Worn
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

UPON LOWERING THE LANDING GEAR, NO NOSE GEAR SAFE LIGHT.  TESTED IN BRIGHT AND DIM.  AFTER INITIATING A GO-AROUND, THE NOSE GEAR UNSAFE LIGHT ILLUMINATED (APPROXIMATELY 30 SECONDS).  FOUND BULB CONTACTS TO BE WORN.  RELAMPED, OPS CHECKED GOOD.
